# SDR 97ZZZX2109

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5131T
- Make and model: Cessna R182
- Aircraft serial: R18201821
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105350
- Condition: Worn
- Location: Elevator Up
- Part time: 3,314 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, 'UP' ELEVATOR CABLE, P/N 0510105-350, FOUND SEVERELY WORN, MANY STRANDS WORN THROUGH AT PULLEY, FS 156.00.  CABLE 'BUZZES' ON THIS PULLEY DURING FLIGHT.  PULLEY ACTS AS FAIRLEAD; CABLE DEFLECTION ONLY A FEW DEGREES.  PULLEY COULD BE DELETED, CABLE WOULD RUN STRAIGHT AND TRUE WITHOUT BEING DAMAGED.
